Advertisement

Asymptotically Critical Points and Multiple Solutions in the Elastic Bounce Problem

  • A. Marino
  • C. Saccon
Part of the Nonconvex Optimization and Its Applications book series (NOIA, volume 79)

Keywords

Critical Point Theory Multiplicity Result Limit Solution Closed Linear Subspace Hamilton Principle 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    T. Bartsch and M. Clapp. Critical point theory for indefinite functionals with symmetries. J. Funct. Anal., 138(1): 107–136, 1996.zbMATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    V. Benci and F. Giannoni. Periodic bounce trajectories with a low number of bounce points. Ann. Inst. H. Poincaré, 6(l):73–93, 1989.zbMATHMathSciNetGoogle Scholar
  3. [3]
    G. Buttazzo and D. Percivale. On the approximation of the elastic bounc problem on riemanian manifolds. J. Diff. Eq., 47:227–245, 1983.zbMATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    M. Carriero, A. Leaci, and E. Pascali. Convergenza per l’equazione degli integrali primi associati al problema del rimbalzo unidimensionale. Ann. Mat. Pura Appl., 133:227–256, 1983.zbMATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    G. Chobanov, A. Marino, and D. Scolozzi. Evolution equation for the eigenvalue problem for the laplace operator with respect to an obstacle. Rend. Accad. Naz. Sci. XL Mem. Mat., 14(5):139–162, 1990.zbMATHMathSciNetGoogle Scholar
  6. [6]
    G. Chobanov, A. Marino, and D. Scolozzi. Multiplicity of eigenvalues for the laplace operator with respect to an obstacle, and nontangency conditions. Nonlinear Anal., 15(3): 199–215, 1990.zbMATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    M. Degiovanni. Multiplicity of solutions for the bounce problem. J. Diff. Eq., 54(3):414–428, 1984.zbMATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    M. Degiovanni, A. Marino, and M. Tosques. Evolution equations with lack of convexity. Nonlinear Anal. T.M.A, 9:1401–1443, 1985.zbMATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    G. Fournier, D. Lupo, M. Ramos, and M. Willem. Limit relative category and critical point theory. In U. K. C. K. R. T. Jones and H. O. Walther, editors, Dynamics Reported, pages 1–24. Springer, Berlin, 1994.Google Scholar
  10. [10]
    F. Giannoni. Bounce trajectories with one bounce point. Ann. Mat. Pura Appl., CLIX:101–115, 1991.CrossRefMathSciNetGoogle Scholar
  11. [11]
    Marino and D. Mugnai. Asymptotical multiplicity and some reversed variational inequalities. Topol. Meth. Nonlinear Anal., 17:43–62, 2002.MathSciNetGoogle Scholar
  12. [12]
    Marino and D. Mugnai. Asymptotically critical points and their multiplicity. Topol. Meth. Nonlinear Anal, 20:29–38, 2002.Google Scholar
  13. [13]
    Marino and C. Saccon. Some variational theorems of mixed type and elliptic problems with jumping nonlinearities. Ann. Scuola Norm. Sup. Pisa, XXV:631–665, 1997.MathSciNetGoogle Scholar
  14. [14]
    Marino and C. Saccon. Nabla theorems and multiple solutions for some noncooperative elliptic systems. Topol. Meth Nonlinear Anal., 17:213–237, 2001.zbMATHMathSciNetGoogle Scholar
  15. [15]
    Marino and M. C. Saccon. Multiplicity results for the elastic bounce problem, to appear, N.S.Google Scholar
  16. [16]
    Marino and M. Tosques. Some variational problems with lack of convexity and some partial differential inequalities. In Method of Nonconvex Analysis, volume 1446 of Lecture Notes in Math., pages 58–83, Berlin, 1990. Springer. Varenna, 1989.CrossRefMathSciNetGoogle Scholar
  17. [17]
    L. Penrose and R. Penrose. Puzzles for Christmas. New Scientist, 25 December 1958.Google Scholar
  18. [18]
    D. Percivale. Uniqueness IN elastic bounce problems. J. Diff. Eq., 54:1984, 1985.MathSciNetGoogle Scholar
  19. [19]
    R J. Rauch. Illumination of bounded domains. Amer. Math. Monthly, pages 359–361, 1978.Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • A. Marino
    • 1
  • C. Saccon
    • 2
  1. 1.Dept. of MathematicsUniversity of PisaPisaItaly
  2. 2.Dept. of Applied MathematicsUniversity of PisaPisaItaly

Personalised recommendations